# SDR COMA0160394

- Difficulty date: June 20, 2001
- Submitted: July 13, 2001
- Operation: Air carrier
- Aircraft: N946CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7072
- Aircraft time: 14,039 hours, 13,964 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Flap
- Part number: 601R40022
- Part serial: SBRJ016
- Condition: Chafed
- Stage of operation: IN
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RIGHT INBD FORE-FLAP CHAFFED AT IMPACT STRIPS.PERFORMED S/B 601R-57-022.
